SEARCH

SEARCH BY CITATION

Keywords:

  • 1-factorization;
  • 1-factor;
  • edge-coloring, multigraph

Abstract

We give a self-contained proof that for all positive integers r and all inline image, there is an integer inline image such that for all inline image any regular multigraph of order 2n with multiplicity at most r and degree at least inline image is 1-factorizable. This generalizes results of Perković and Reed (Discrete Math 165/166 (1997), 567–578) and Plantholt and Tipnis (J London Math Soc 44 (1991), 393–400).